Aa
A
A
A
Close
Birth Control (Contraception) Community
6.45k Members
14804074 tn?1436623852

miscarriage from plan b?

A few weeks ago, maybe close to a month i had taken plan b due to unprotected sex with my boyfriend.. i already have 1 child and i am not ready for another.. so plan b was my first thought! I guess i should have done my research because now i see a lot of other woman ask the same question..
So i woke up this morning with HORRIBLE cramps in the normal area but also in my lower back and all down my legs, i knew it was that time, but as soon as i went to the restroom i noticed a big blood clot came out, and i am bleeding way more than usual. I took something for my pain but still hurt... These past few days i also noticed i been feeling nauseas.. and now i feel really cold outside, and warm in... could i have actually gotten pregnant, and plan b made me miscarry because maybe it didnt keep my egg from furtlizing? Is that possible?
1 Responses
Avatar universal
Plan B does not cause a miscarriage.  If you have already ovulated and implanted, it does nothing.  The goal of Plan B is to prevent ovulation.

What you describe (a heavier period with clots) is just a normal period, made heavier by the extreme amount of hormones you took.
Have an Answer?
Didn't find the answer you were looking for?
Ask a question
Popular Resources
From skin changes to weight loss to unusual bleeding, here are 15 cancer warning signs that women tend to ignore.
Here’s what you need to know about the transition into menopause – and life after the change takes place.
It’s more than just the “baby blues.“ Learn to recognize the signs of postpartum depression – and how to treat it.
Forget the fountain of youth – try flossing instead! Here are 11 surprising ways to live longer.
From STD tests to mammograms, find out which screening tests you need - and when to get them.
Find out if PRP therapy right for you.